16 Apr 2012
I wouldn't begin to tell you to give a human med to a dog, some of our meds are harmful to dogs. When my dogs have diarrhea, my vet says to not overfeed and give lamb and rice, and plenty of water. If its been going on for a while, call the vet and see what they say about it.
- Atropine Information for Consumers
- Atropine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atropine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
the vet accidental prescribed this 1 ml per every 10 pounds. So we gave her 15 ml.. Sadie weights 156 pounds. she threw it up.. he told us to give it ...
1 answer • 21 Nov 2009
I think it is affecting my vision, so I am wondering when I should see improvement in my vision after I stop taking it.
1 answer • 9 Sep 2010
1 answer • 29 Sep 2011
1 answer • 11 Jan 2013
Do we need to bring the pup to the vet. The tablet was for a dog weighing over 25 lbs. Our puppy (border collie) is approximately 10-15 lbs.
1 answer • 10 Nov 2014